MathSciNet Relay Station
MathSciNet bibliographic data
MR873381 (88m:58039) 58E20 (31C12 35J05 58G20)
Li, Peter; Tam, Luen-Fai Positive harmonic functions on complete manifolds with nonnegative curvature outside a compact set. Ann. of Math. (2) 125 (1987), no. 1, 171–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement